MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 70MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 70MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121717070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: asphere m spec 11/13 44 +6 head; altrx +4 10d 44idx64od liner; pinn dp revsn w/gription 70mm cup; pinn can bone screw 6.5mmx20mm; pinn can bone screw 6.5mmx40mm x 2; unknown hip femoral stem.Initial reporter occupation: non-healthcare professional.
 
Event or Problem Description
Ppf and sticker sheets received.There is no allegation.It was indicated that patient had a second revision on (b)(6) 2014.The cup, head and liner were removed.Doi: (b)(6) 2011; dor: (b)(6) 2014; (left hip).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
After review of medical records, patient was revised to address pain.Revision notes stated that there was going to fractured off when removing the stem itself.The part of trochanter was thin at this point anteriorly that there was just almost no connection between the diaphysis and the trochanter itself.

Brand Name
PINN DP REVSN W/GRIPTION 70MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7817871
Report Number1818910-2018-67704
Device Sequence Number1189064
Product Code LPH
UDI-Device Identifier10603295009535
UDI-Public10603295009535
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2018
Device Catalogue Number121717070
Device Lot NumberCW5H21000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer08/27/2018
11/26/2019
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/14/2018
12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;